# SDR 96ZZZX3521

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161FN
- Make and model: Boeing 737212
- Aircraft serial: 20521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 727a S27l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, CORROSION WAS NOTED ON SHEAR TIE STA 727A AT S27L.
